Inequality, incomplete contracts, and the size distribution of business firms


Gall, Thomas



DOI: https://doi.org/10.1111/j.1468-2354.2010.00582.x
URL: https://onlinelibrary.wiley.com/doi/full/10.1111/j...
Additional URL: https://www.jstor.org/stable/40784709
Document Type: Article
Year of publication: 2010
The title of a journal, publication series: International Economic Review
Volume: 51
Issue number: 2
Page range: 335-364
Place of publication: Malden, MA
Publishing house: Wiley-Blackwell
ISSN: 0020-6598 , 0020-6598
Publication language: English
Institution: Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSE (Economics)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Gall, Thomas (2010) Inequality, incomplete contracts, and the size distribution of business firms. International Economic Review Malden, MA 51 2 335-364 [Article]


+ Search Authors in

BASE: Gall, Thomas

Google Scholar: Gall, Thomas

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item